Alert archive / Florida / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 9, NWS Mobile, AL

March 1, 2010Escambia County, Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Mar 1, 2010, 9:37 PM CST for Escambia County, Okaloosa County, Santa Rosa County, Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2010, 9:37 PM CST (03:37 UTC)
Expired
Mar 1, 2010, 10:15 PM CST
In force
38 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 110 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 3.6 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2010-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2010-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
1053 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

084 
WUUS54 KMOB 020337
SVRMOB
FLC033-091-113-020415-
/O.NEW.KMOB.SV.W.0009.100302T0337Z-100302T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
937 PM CST MON MAR 1 2010

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
  THIS INCLUDES THE CITY OF PENSACOLA...
  SOUTHWESTERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...
  SOUTHERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
  THIS INCLUDES THE CITY OF NAVARRE...

* UNTIL 1015 PM CST

* AT 934 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OVER 60
  MPH.  THESE STORMS WERE ALONG A LINE EXTENDING FROM 4 MILES EAST OF
  COTTAGE HILL TO NEAR GOULDING TO 9 MILES SOUTH OF PENSACOLA NAVAL
  BASE...OR ALONG A LINE EXTENDING FROM 14 MILES NORTH OF PENSACOLA
  TO NEAR PENSACOLA TO 15 MILES SOUTHWEST OF PENSACOLA...AND MOVING
  EAST AT 40 MPH.

* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
  ORIOLE BEACH BY 950 PM CST...
  MILTON AND BAGDAD BY 955 PM CST...
  NAVARRE AND HAROLD BY 1010 PM CST...

LAT...LON 3033 8730 3032 8733 3034 8732 3034 8730
      3034 8729 3035 8732 3041 8729 3065 8734
      3082 8662 3061 8658 3039 8667 3038 8685
      3031 8726
TIME...MOT...LOC 0337Z 252DEG 34KT 3063 8723 3044 8718
          3024 8727

$$
1 follow-up statement
935 
WWUS54 KMOB 020407
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1007 PM CST MON MAR 1 2010

FLC033-091-113-020415-
/O.CON.KMOB.SV.W.0009.000000T0000Z-100302T0415Z/
OKALOOSA FL-ESCAMBIA FL-SANTA ROSA FL-
1007 PM CST MON MAR 1 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CST
FOR SOUTHEASTERN SANTA ROSA...EXTREME SOUTHEASTERN ESCAMBIA AND
SOUTHWESTERN OKALOOSA COUNTIES...

AT 1000 PM CST...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
OVER 60 MPH.  THESE STORMS WERE ALONG A LINE EXTENDING FROM HAROLD TO
7 MILES SOUTHEAST OF BAGDAD TO ORIOLE BEACH...OR ALONG A LINE
EXTENDING FROM 20 MILES NORTH OF NAVARRE TO 10 MILES NORTHWEST OF 
NAVARRE TO 11 MILES SOUTHEAST OF PENSACOLA...MOVING EAST AT 40 MPH. 

SEVERE THUNDERSTORMS WILL BE NEAR...
  HAROLD BY 1010 PM CST...
  NAVARRE...6 MILES WEST OF GALLIVER...9 MILES WEST OF HOLT AND 9
  MILES SOUTHWEST OF BAKER BY 1015 PM CST...

LAT...LON 3071 8702 3082 8662 3061 8658 3039 8667
      3038 8685 3034 8711
TIME...MOT...LOC 0405Z 249DEG 33KT 3071 8692 3053 8693
          3033 8702

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 4:00 PM CST, 5 hours 37 minutes earlier.

Area forecast discussion, Mar 1, 4:00 PM CST, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CST MON MAR 1 2010

.SHORT TERM [TONIGHT THROUGH WEDNESDAY NIGHT]...LARGE STRONG UPPER
TROUGH WITH 90 METER HEIGHT FALLS WILL EXIT THE SOUTHERN PLAINS THIS
EVENING AND MOVE EAST ACROSS THE FORECAST AREA LATE TONIGHT AND
TUESDAY MORNING. SURFACE LOW JUST OFF THE COAST OF LOUISIANA WILL
MOVE EAST ACROSS THE NORTHERN GULF TONIGHT. A MODERATE EASTERLY LOW
LEVEL FLOW HAD DEVELOPED AND IS EXPECTED TO INCREASE AS THE SURFACE
APPROACHES FROM THE WEST...WITH WIDESPREAD RAIN SHOWERS EXPANDING
EASTWARD ACROSS THE ENTIRE FORECAST AREA BY MID EVENING. THE RAIN
SHOWERS WILL THEN PERSIST THROUGH THE OVERNIGHT HOURS...AND THEN
MOVE EAST OF THE FORECAST AREA TUESDAY AFTERNOON. THE POTENTIAL
EXISTS FOR SOME ELEVATED ISOLATED EMBEDDED THUNDERSTORMS TO DEVELOP
ACROSS OUR SOUTHERN ZONES DUE TO STRONG UPPER LEVEL FORCING. HAIL UP
TO ONE HAIL INCH COULD ACCOMPANY SOME OF THE STRONGER STORMS THIS
EVENING. WIDESPREAD RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM ONE
INCH ACROSS OUR NORTHERN ZONES TO UP TO TWO INCHES ALONG THE COAST.
LOCAL HEAVIER AMOUNTS ARE STILL POSSIBLE...ESPECIALLY ACROSS OUR
SOUTHERN ZONES.

RAIN WILL END FROM WEST TO EAST DURING THE DAY TUESDAY AS A COLD
FRONT SWEEPS THROUGH THE AREA AND UPPER TROUGH ADVANCES EAST. COOL
HIGH TEMPERATURES IN THE WAKE OF THE FRONT WILL RETURN FOR
TUESDAY...WITH TEMPERATURES IN THE 44 TO 50 DEGREE RANGE...OR ABOUT
20 DEGREES BELOW NORMAL. DRY TUESDAY NIGHT WITH LOWS FALLING INTO
THE LOWER 30S INLAND...EXCEPT FOR THE MID 30S ALONG THE IMMEDIATE
COAST. CONTINUED DRY WITH HIGHS ON WEDNESDAY IN THE LOWER 50S. /22

.LONG TERM [THURSDAY THROUGH MONDAY]...NO CHANGES NEEDED TO THE
EXTENDED GRIDS. /22

&&

.MARINE......EASTERLY WINDS OF 20 TO 25 KNOTS CAN BE EXPECTED
THROUGH EARLY TONIGHT IN RESPONSE TO AN AREA OF LOW PRESSURE
TRACKING EASTWARD OVER THE NORTH CENTRAL GULF. SEAS WILL BUILD TO 6
TO 9 FEET WELL OFFSHORE AND 5 TO 7 FEET WITHIN 20 NM THIS EVENING.
IN THE WAKE OF THE LOW A STRONG NORTHERLY WIND FLOW WILL DEVELOP
OVERNIGHT AND CONTINUE THROUGH TUESDAY NIGHT PRODUCING WIND SPEEDS
RANGING FROM 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 45 KNOTS MOSTLY
OVER THE GULF WATERS OUT TO 60 NM THROUGH TUESDAY AFTERNOON...WITH
OCCASIONAL GUSTS TO 40 KNOTS OVER THE LOWER END OF INLAND BAYS AND
SOUNDS FROM EARLY TUESDAY MORNING THROUGH MID AFTERNOON. SEAS WILL
RANGE FROM 5 TO 8 FEET OUT TO 20 NM AND UP TO 10 FEET WELL OFFSHORE
THROUGH TUESDAY NIGHT. A MODERATE TO STRONG OFFSHORE FLOW IS
EXPECTED TO CONTINUE THROUGH MIDWEEK AS A STRONG RIDGE OF HIGH
PRESSURE BUILDS SOUTHWARD OVER THE NORTHERN GULF. A LIGHT TO
MODERATE OFFSHORE FLOW WILL CONTINUE THURSDAY THROUGH FRIDAY AS HIGH
PRESSURE SETTLES OVER THE NORTHERN GULF. 32/EE

&&

.AVIATION [18Z ISSUANCE]...WINDS HAVE PICKED UP AT KMOB TO 15 TO 20
KNOTS SUSTAINED WITH GUSTS TO 25 KNOTS. AMENDED BOTH KMOB TAF FOR
THIS INCREASE IN WIND SPEED...AND ALSO AMENDED KBFM IN ANTICIPATION
OF INCREASED WIND BEFORE 20Z. THE CEILING WILL CONTINUE TO LOWER AS
A SYSTEM ADVANCES FROM COASTAL LOUISIANA WITH A MVFR CEILING FORMING
NEAR 2500 FEET AFTER 01/2100Z. KEPT THE TEMPO GROUP FOR THE
REMAINDER OF THE TAF PERIOD FOR IFR CONDITIONS IN SHOWERS...ALTHOUGH
THUNDERSTORMS MAY NEED TO BE ADDED BEFORE THE NEXT REGULAR TAF
ISSUANCE. /22

&&

.FIRE...AN AREA OF LOW PRESSURE OVER SOUTHERN LOUISIANA WILL MOVE
EAST JUST OFF THE COAST THROUGH TONIGHT. RAIN COVERAGES WILL
INCREASE FROM WEST TO EAST ACROSS SOUTHEAST MISSISSIPPI...SOUTHWEST
ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH EARLY
EVENING...WITH WIDESPREAD RAIN OVER ALL OF THE AREA TONIGHT. IN
ADDITION...VERY BREEZY NORTHEAST TO NORTH WINDS ARE ARE EXPECTED TO
DEVELOP ACROSS THE AREA AS THE LOW MOVES THROUGH...BRINGING HIGH
DISPERSION VALUES TO THE REGION. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      41  47  33  55 /  90  40  05  00
PENSACOLA   43  49  33  54 /  90  50  10  00
DESTIN      45  51  38  54 /  90  50  10  00
EVERGREEN   42  45  33  51 /  90  50  10  00
WAYNESBORO  37  46  31  54 /  90  40  05  00
CAMDEN      38  43  33  51 /  90  70  05  00
CRESTVIEW   42  49  33  53 /  90  50  10  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 3 AM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM.

     GALE WARNING FROM 3 AM TUESDAY TO 6 PM TUESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM.

     SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO 9 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
     TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: AND MOBILE BAY.

&&
Hazardous weather outlook, Mar 1, 2:33 PM CST, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
233 PM CST MON MAR 1 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-021200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
210 PM CST MON MAR 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST
MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN
FLORIDA PANHANDLE...AND THE ADJACENT COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA.

.DAY ONE...REST OF TODAY AND TONIGHT

WINDS OVER THE MARINE AREA WILL INCREASE FROM THE EAST AT 20 TO 25
KNOTS THROUGH EARLY THIS EVENING IN RESPONSE TO AN AREA OF LOW
PRESSURE TRACKING EASTWARD OVER THE NORTH CENTRAL GULF.  SEAS WILL
BUILD TO NEAR 10 FEET OFFSHORE THIS EVENING.  AS THE LOW PASSES TO
THE EAST TUESDAY...A STRONG NORTHERLY WIND OF 30 KNOTS GUSTING TO 45
KNOTS WILL BE POSSIBLE OVER THE SOUTHERN SECTIONS OF BAYS AND OPEN
GULF WATERS.  SEAS AROUND 10 FEET OFFSHORE WILL BE POSSIBLE THROUGH
TUESDAY.  A GALE WARNING IS IN EFFECT FOR THE GULF COASTAL WATERS OF
ALABAMA AND THE WESTERN FLORIDA PANHANDLE OFFSHORE FOR 60 NAUTICAL
MILES WITH A SMALL CRAFT ADVISORY IN EFFECT FOR THE BAYS AND INSHORE
WATERS.

A FEW THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON AND EVENING AS
THE LOW APPROACHES FROM THE SOUTHWEST.  A FEW STRONGER STORMS MAY
PRODUCE DIME TO NICKEL SIZE HAIL THROUGH THE EARLY EVENING
HOURS...AND POSSIBLY WIND GUSTS TO NEAR 40 MPH.  THE OVERALL THREAT
OF SEVERE STORMS WITH DAMAGING WINDS IN EXCESS OF 57 MPH...HAIL ONE
INCH IN DIAMETER OR LARGER...AND TORNADOES REMAINS LOW THROUGH
TONIGHT.

RAIN MAY BECOME HEAVY AT TIMES ACROSS SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE
THIS AFTERNOON AND EVENING AS THE LOW PASSES SOUTH OF THE COAST.
RAINFALL TOTALS TONIGHT BETWEEN 1 AND 2 INCHES WITH LOCALLY HIGHER
AMOUNTS MAY CAUSE SOME PONDING OF WATER IN POOR DRAINAGE AREAS.
THUNDERSTORMS SHOULD BE CONFINED TO THE OFFSHORE WATERS...BUT AGAIN
AN ISOLATED THUNDERSTORM OVER THE LAND AREAS CAN NOT BE RULED OUT
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

GALE WARNINGS WILL REMAIN IN EFFECT OVER THE GULF COASTAL WATERS
THROUGH LATE TUESDAY.  A STRONG NORTHERLY FLOW AT 25 TO 35 KNOTS
WITH OCCASIONAL GUSTS AT 40 TO 45 KNOTS WILL CONTINUE OVER THE GULF
COASTAL WATERS THROUGH TUESDAY EVENING AS THE LOW MOVES EAST ACROSS
NORTH FLORIDA.  SEAS WELL OFFSHORE TUESDAY WILL AVERAGE AROUND 10
FEET.

THERE IS A SLIGHT CHANCE OF A FEW SNOW FLURRIES TUESDAY ALONG AND
NORTH OF HIGHWAY 84 AS THE LOW DEPARTS TO THE EAST.  RIGHT NOW...IT
APPEARS THE MOISTURE LEVELS WILL BE DECREASING AS THE COLD AIR MOVES
INTO PLACE...SO NO MEASURABLE SNOW AMOUNTS ARE FORECASTED ACROSS
SOUTHEAST MISSISSIPPI OR SOUTHERN ALABAMA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SEVERE STORM SPOTTERS AND EMERGENCY MANAGEMENT
OFFICIALS FOR SIGNIFICANT WEATHER OPERATIONS IS NOT EXPECTED THROUGH
TUESDAY.

In the hours before

Special weather statement, Mar 1, 6:23 PM CST, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
623 PM CST MON MAR 1 2010

ALZ064-FLZ002>004-020100-
INLAND SANTA ROSA-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
INCLUDING THE CITIES OF...PENSACOLA...
623 PM CST MON MAR 1 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BALDWIN COUNTY ALABAMA
AND ESCAMBIA AND SANTA ROSA COUNTIES IN FLORIDA...

AT 619 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF JOHNSONS BEACH...MOVING NORTHEAST
AT 55 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
LILLIAN...BELLVIEW...MYRTLE GROVE...FERRY PASS...BRENT AND PACE
THROUGH 700 PM CST.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.
Special weather statement, Mar 1, 8:32 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
832 PM CST MON MAR 1 2010

ALZ061>064-020330-
UPPER MOBILE-UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE-
INCLUDING THE CITIES OF...DAUPHIN ISLAND AND DOWNTOWN MOBILE...
832 PM CST MON MAR 1 2010

...VERY STRONG WINDS WILL MOVE IN WITH THE END IN THE RAIN...

AT 823 PM CST...THE NATIONAL WEATHER SERVICE OBSERVED VERY STRONG
WINDS MOVING EAST AT 45 MPH WITH THE BACK EDGE OF RAIN MOVING OVER
THE AREA. THE LEADING EDGE WAS LOCATED ALONG A WADE TO PASCAGOULA
LINE OVER JACKSON COUNTY.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
TANNER WILLIAMS...GRAND BAY...HUTCHENS ELEMENTARY SCHOOL...SEVEN
HILLS...MOBILE AIRPORT...SAINT ELMO...KNOLLWOOD HOSPITAL AND MEDAL OF
HONOR PARK AND OTHER AREAS OVER SOUTHERN MOBILE AND SOUTHWESTERN
BALDWIN COUNTIES THROUGH 930 PM CST.

THE PRIMARY THREATS FROM THESE STORMS ARE STRONG WIND GUSTS OF 40 TO
50 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES
AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME
OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Mar 1, 8:47 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
847 PM CST MON MAR 1 2010

ALZ052-061-063-MSZ075-076-078-079-020345-
UPPER MOBILE-WASHINGTON-GEORGE-STONE-PERRY-GREENE-LOWER MOBILE-
INCLUDING THE CITIES OF...LEAKESVILLE...LUCEDALE...NEW AUGUSTA AND
WIGGINS...
847 PM CST MON MAR 1 2010

...VERY STRONG WINDS WILL MOVE IN WITH THE END IN THE RAIN...

AT 841 PM CST...THE NATIONAL WEATHER SERVICE OBSERVED STRONG
NORTHERLY WINDS MOVING OVER THE AIR WITH THE END OF THE RAIN OVER
SOUTHEAST MISSISSIPPI. THE LEADING EDGE OF THESE WINDS WERE MOVING
EAST AT 45 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
BELLEVILLE...RUNNELSTOWN...NEW AUGUSTA...WINGATE...HINTONVILLE...
RICHTON...SAND HILL AND ROYCE THROUGH 945 PM CST.

THE PRIMARY THREATS FROM THESE WINDS ARE WIND GUSTS OF 40 TO 50 MPH.
WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE
LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF
ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE
EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Mar 1, 9:24 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
924 PM CST MON MAR 1 2010

ALZ052-053-055-056-059-061>064-FLZ001>004-020415-
UPPER MOBILE-ESCAMBIA-WASHINGTON-CONECUH-MONROE-CLARKE-INLAND
ESCAMBIA-INLAND SANTA ROSA-UPPER BALDWIN-LOWER BALDWIN-LOWER
MOBILE-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
INCLUDING THE CITIES OF...PENSACOLA...BAY MINETTE...DAUPHIN ISLAND
AND DOWNTOWN MOBILE...
924 PM CST MON MAR 1 2010

..STRONG WINDS WILL MOVE IN AS THE RAIN ENDS OVER SOUTHWEST ALABAMA
AND THE WESTERN FLORIDA PANHANDLE...

AT 916 PM CST...THE NATIONAL WEATHER SERVICE OBSERVED THE LEADING
EDGE OF THE STRONG WINDS ON A SUNFLOWER TO FORT MORNING
LINE...MOVING EAST AT 45 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
CORTELUOU...WAGARVILLE...PRESTWICK...I10 NEAR THE BATTLESHIP...
VAUGHN...STOCKTON...WHITEHOUSE FORKS...BREWTON AND PENSACOLA THROUGH
1015 PM CST. THE STRONGEST WINDS ARE EXPECTED TO BE CLOSER TO THE
COAST...WITH OCCASIONAL GUSTS NORTH OF BALDWIN AND MOBILE COUNTIES.
THESE STRONG WINDS ARE EXPECTED TO LAST AROUND AN HOUR.

THE PRIMARY THREATS AREA WIND GUSTS OF 40 TO 50 MPH. WINDS THIS
STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS
RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF
ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE
EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Mar 1, 9:26 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
926 PM CST MON MAR 1 2010

ALZ052-053-055-056-059-061>064-FLZ001>004-020415-
UPPER MOBILE-ESCAMBIA-WASHINGTON-CONECUH-MONROE-CLARKE-INLAND
ESCAMBIA-INLAND SANTA ROSA-UPPER BALDWIN-LOWER BALDWIN-LOWER
MOBILE-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
INCLUDING THE CITIES OF...PENSACOLA...BAY MINETTE...DAUPHIN ISLAND
AND DOWNTOWN MOBILE...
926 PM CST MON MAR 1 2010

..STRONG WINDS WILL MOVE IN AS THE RAIN ENDS OVER SOUTHWEST ALABAMA
AND THE WESTERN FLORIDA PANHANDLE...

AT 916 PM CST...THE NATIONAL WEATHER SERVICE OBSERVED THE LEADING
EDGE OF THE STRONG WINDS ON A SUNFLOWER TO FORT MORGAN
LINE...MOVING EAST AT 45 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
CORTELUOU...WAGARVILLE...PRESTWICK...I10 NEAR THE BATTLESHIP...
VAUGHN...STOCKTON...WHITEHOUSE FORKS...BREWTON AND PENSACOLA THROUGH
1015 PM CST. THE STRONGEST WINDS ARE EXPECTED TO BE CLOSER TO THE
COAST...WITH OCCASIONAL GUSTS NORTH OF BALDWIN AND MOBILE COUNTIES.
THESE STRONG WINDS ARE EXPECTED TO LAST AROUND AN HOUR.

THE PRIMARY THREATS AREA WIND GUSTS OF 40 TO 50 MPH. WINDS THIS
STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS
RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF
ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE
EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 10:15 PM CSTSevere Thunderstorm WarningMOBEscambia, Okaloosa, Santa Rosa48 min

Nearby

Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.